Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 366, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 24, 2019, 5:28 PM CDT for Barber County, Pratt County, Kansas. It was in force for 62 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2019, 5:28 PM CDT (22:28 UTC)
- Expired
- Sep 24, 2019, 6:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Barber County, KS, Pratt County, KS
The radar
The Vance AFB radar (KVNX), 98 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 5:37 PM CDT | HAIL 1.25 | 3 S Pratt, KS | TWITTER REPORT OF HALF DOLLAR SIZE HAIL. |
| Sep 24, 5:41 PM CDT | HAIL 1 | 5 S Pratt, KS | REPORTS OF SMALL HAIL AND A FEW QUARTERS. |
| Sep 24, 5:44 PM CDT | HAIL 2 | 3 S Pratt, KS | TWITTER REPORT OF 2 INCH HAIL SOUTH OF PRATT. |
| Sep 24, 5:54 PM CDT | HAIL 1 | 4 S Pratt, KS | COUNTY EM REPORT OF QUARTER SIZE HAIL SOUTH OF PRATT. |
| Sep 24, 6:34 PM CDT | TSTM WND GST 60 | Pratt, KS | PRATT COUNTY EM REPORTED 60 MPH WINDS IN PRATT. |
| Sep 24, 6:35 PM CDT | TSTM WND GST 70 | Pratt, KS | PRATT COUNTY EM REPORTED 70 MPH WINDS IN PRATT. |
| Sep 24, 6:37 PM CDT | TSTM WND GST 80 | Pratt, KS | PRATT COUNTY EM REPORTED 80 MPH WINDS IN PRATT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 24, 3:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 619 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
131
WUUS53 KDDC 242228
SVRDDC
KSC007-151-242330-
/O.NEW.KDDC.SV.W.0366.190924T2228Z-190924T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
528 PM CDT Tue Sep 24 2019
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northeastern Barber County in south central Kansas...
Southern Pratt County in south central Kansas...
* Until 630 PM CDT.
* At 528 PM CDT, a severe thunderstorm was located near Pratt, moving
east at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pratt, Sawyer, Isabel, Coats and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3736 9849 3755 9890 3771 9887 3774 9847
3747 9847
TIME...MOT...LOC 2228Z 276DEG 14KT 3761 9880
HAIL...1.25IN
WIND...60MPH
$$
FINCH5 follow-up statements
497
WWUS53 KDDC 242230
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
530 PM CDT Tue Sep 24 2019
KSC007-151-242330-
/O.CON.KDDC.SV.W.0366.000000T0000Z-190924T2330Z/
Barber KS-Pratt KS-
530 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHERN PRATT COUNTIES...
At 530 PM CDT, a severe thunderstorm was located near Pratt, moving
east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pratt, Sawyer, Isabel, Coats and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3736 9849 3755 9890 3771 9887 3774 9847
3747 9847
TIME...MOT...LOC 2230Z 276DEG 14KT 3761 9879
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
FINCH329
WWUS53 KDDC 242248
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
548 PM CDT Tue Sep 24 2019
KSC007-151-242330-
/O.CON.KDDC.SV.W.0366.000000T0000Z-190924T2330Z/
Barber KS-Pratt KS-
548 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...
At 547 PM CDT, a severe thunderstorm was located near Pratt, moving
east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pratt, Sawyer, Isabel and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3736 9849 3755 9881 3766 9880 3774 9847
3747 9847
TIME...MOT...LOC 2247Z 285DEG 14KT 3758 9870
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
FINCH218
WWUS53 KDDC 242256
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
556 PM CDT Tue Sep 24 2019
KSC007-151-242330-
/O.CON.KDDC.SV.W.0366.000000T0000Z-190924T2330Z/
Barber KS-Pratt KS-
556 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...
At 555 PM CDT, a severe thunderstorm was located near Pratt, moving
southeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pratt, Sawyer, Isabel and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3736 9849 3754 9876 3764 9876 3774 9847
3747 9847
TIME...MOT...LOC 2255Z 294DEG 10KT 3757 9871
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
FINCH384
WWUS53 KDDC 242259
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
559 PM CDT Tue Sep 24 2019
KSC007-151-242330-
/O.CON.KDDC.SV.W.0366.000000T0000Z-190924T2330Z/
Barber KS-Pratt KS-
559 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...
At 558 PM CDT, a severe thunderstorm was located near Sawyer, moving
southeast at 15 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pratt, Sawyer, Isabel and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3736 9849 3754 9876 3764 9876 3774 9847
3747 9847
TIME...MOT...LOC 2258Z 289DEG 15KT 3757 9870
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
FINCH090
WWUS53 KDDC 242313
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
613 PM CDT Tue Sep 24 2019
KSC007-151-242330-
/O.CON.KDDC.SV.W.0366.000000T0000Z-190924T2330Z/
Barber KS-Pratt KS-
613 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTH CENTRAL BARBER AND SOUTHEASTERN PRATT COUNTIES...
At 613 PM CDT, a severe thunderstorm was located near Sawyer, moving
east at 20 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Isabel and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3738 9849 3752 9869 3762 9869 3771 9847
3747 9847
TIME...MOT...LOC 2313Z 278DEG 16KT 3757 9861
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 1:51 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Sep 24, 1:51 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 151 PM CDT Tue Sep 24 2019 ...updated discussion... .SHORT TERM...(This evening through Wednesday) Issued at 151 PM CDT Tue Sep 24 2019 The visible satellite channel is starting to show a cumulus field develop just SE of Dodge City. This is in association with a front that is in the area with convergence along the boundary. Still expect storms to develop in the next few hours along the Highway 56 corridor. The PWAT value from the KDDC 12Z RAOB was right around the 90th percentile. Dewpoints are currently running in the mid to upper 60s along and east of the front. This is very unseasonable right now for this much humidity for SW Kansas in September. In fact, current mesoanalysis suggests 3000 J/kg of CAPE, which is even above the max normal distribution. Bottom line, we have a very humid airmass in place and plenty of instability for storms to utilize. Mid level lapse rates are sufficiently steep and there is considerable CAPE forecast in the HGZ, so large hail will be likely this afternoon (1 to 2" range). The tornado potential is not zero due to the high dewpoints, but low level shear is far from ideal for tornadoes... 0-1 km SRH is only about 50 m2s2. In addition, low level winds are southwesterly. Cannot rule a brief spin up with convection in the early stages, however, in general, the overall threat is hail followed by wind as storm mode evolves to a line. This activity will eventually drift out of the FA by mid to late evening, give or take a hour or two. For tomorrow, the boundary will stall out across the area with highs around 80 north to mid/upper 80s along the Oklahoma border. A few storms may be possible once again in association with the boundary. Pops will remain the highest across the SE counties in closer proximity to the theta-e axis. .LONG TERM...(Wednesday night through Tuesday) Issued at 151 PM CDT Tue Sep 24 2019 There could be some strong storms in the SE counties Wednesday evening with the main threat of wind and hail. Still some question in the exact position of the front, but Med Lodge could still see a second evening with storms. After this, a much drier airmass will move in from the north on Thursday. There will be decent CAA behind the front at 850-hPa. So some areas will struggle to break out of the 70s. Some guidance is actually cooler than what is in the forecast now, so this is something to watch. The pattern is there for lingering upslope stratus to persist. If this were true, then some areas might not break out of even the lower 70s. There is some uncertainty in Thursdays highs for right now. Beyond this, highs will moderate and the forecast will remain generally dry. Another front is possible next weekend with higher rain chances and another dip possible in temperatures. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1200 PM CDT Tue Sep 24 2019 VFR is expected through much of the TAF pd. Residual MVFR cigs this morning are expected to improve quickly. A front will work southward across the terminals. Storms are expected to develop along this boundary with the best chances at KDDC and KLBL. Hail and wind threats are likely with the storms. Storms should be out of the area later this evening. && .PRELIMINARY POINT TEMPS/POPS... DDC 93 60 87 57 / 30 30 0 20 GCK 92 57 86 56 / 10 10 0 10 EHA 91 57 88 54 / 10 0 0 10 LBL 93 58 89 60 / 10 10 0 10 HYS 90 58 80 56 / 20 0 0 20 P28 91 66 88 63 / 30 60 10 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Sugden
Hazardous weather outlook, Sep 24, 3:42 AM CDT, 13 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 342 AM CDT Tue Sep 24 2019 KSZ030-031-043>046-061>066-074>081-084>090-250900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 342 AM CDT Tue Sep 24 2019 /242 AM MDT Tue Sep 24 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Quarter to Ping Pong Ball size hail and wind gusts of 60 mph will be possible from a few thunderstorms this afternoon and early this evening along and east of a Hays to Dodge City to Liberal line. Periods of heavy rainfall can also be expected from some of the stronger storms. Day 1 Hazards ------------- * Hail: Limited risk * Thunderstorm wind damage: Limited risk * Lightning: Limited risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- There will be a chance for thunderstorms across some portion of western Kansas mid to late week. On Wednesday a few isolated thunderstorms may be strong or even marginally severe near the Oklahoma border. The main hazards Wednesday will be hail up to the size of quarters and wind gusts of 50 to 60 mph. Days 2-7 Hazards ---------------- * Wednesday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Fire weather: Elevated risk * Thursday - Lightning: Limited risk * Friday - Lightning: Limited risk - Fire weather: Elevated risk * Saturday - Lightning: Limited risk - Non thunderstorm wind: Limited risk * Sunday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Monday - Lightning: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 3 pm along and east of a Hays to Dodge City to Liberal line. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, Sep 24, 4:27 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
427 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 8 NNW GREENSBURG 37.71N 99.32W
09/24/2019 U1.00 INCH KIOWA KS TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 8 NNW
GREENSBURG. MOSTLY DIME SIZE BUT MIXED WITH
A FEW QUARTER SIZED HAIL.
&&
RMLLocal storm report, Sep 24, 4:32 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
432 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 8 NNW GREENSBURG 37.71N 99.32W
09/24/2019 M1.00 INCH KIOWA KS TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 8 NNW
GREENSBURG. CORRECTS PREVIOUS HAIL REPORT
FROM 8 NNW GREENSBURG. MOSTLY DIME SIZE BUT
MIXED WITH A FEW QUARTER SIZED HAIL.
&&
RMLSpecial weather statement, Sep 24, 4:33 PM CDT, 55 minutes before
Special Weather Statement National Weather Service Dodge City KS 433 PM CDT Tue Sep 24 2019 KSZ065-079-242230- Pawnee KS-Edwards KS- 433 PM CDT Tue Sep 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PAWNEE...SOUTHWESTERN STAFFORD AND EDWARDS COUNTIES UNTIL 530 PM CDT... At 433 PM CDT, Doppler radar was tracking a strong thunderstorm near Kinsley, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Kinsley, Lewis, Garfield, Belpre and Zook. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central Kansas. LAT...LON 3779 9944 3809 9955 3817 9902 3784 9902 TIME...MOT...LOC 2133Z 268DEG 17KT 3790 9945 FINCH
Local storm report, Sep 24, 4:40 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 N HAVILAND 37.69N 99.11W
09/24/2019 M1.00 INCH KIOWA KS PUBLIC
&&
RMLLocal storm report, Sep 24, 5:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
507 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 E LEWIS 37.94N 99.22W
09/24/2019 M1.00 INCH EDWARDS KS PUBLIC
QUARTER SIZE HAIL REPORTED EAST OF LEWIS.
&&
RMLLocal storm report, Sep 24, 5:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
519 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL CULLISON 37.63N 98.91W
09/24/2019 M1.00 INCH PRATT KS PUBLIC
QUARTER SIZED HAIL REPORTED BY COUNTY EM IN
CULLISON.
&&
RMLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 3:19 PM CDT | Special Weather Statement | DDC | Kiowa | 56 min |
| Sep 24, 3:26 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 64 min |
| Sep 24, 3:29 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 30 min |
| Sep 24, 3:59 PM CDT | Special Weather Statement | DDC | Pawnee | 46 min |
| Sep 24, 4:28 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 62 min |
| Sep 24, 4:33 PM CDT | Special Weather Statement | DDC | Edwards | 57 min |
| Sep 24, 4:35 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 55 min |
| Sep 24, 5:59 PM CDT | Special Weather Statement | DDC | Hodgeman | 46 min |
| Sep 24, 6:01 PM CDT | Special Weather Statement | DDC | Stafford | 44 min |
| Sep 24, 6:20 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 55 min |
| Sep 24, 6:25 PM CDT | Special Weather Statement | DDC | Gray | 50 min |
| Sep 24, 6:28 PM CDT | Special Weather Statement | DDC | Pratt | 47 min |
| Sep 24, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 46 min |
| Sep 24, 6:32 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 43 min |
| Sep 24, 6:42 PM CDT | Special Weather Statement | DDC | Ford | 48 min |
| Sep 24, 6:49 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.